# SDR 08FDEA04308

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lever
- Part number: 652848310
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WHEEL WELL MLG DOOR RELEASE HANDLES ARE GOUGED. REWORKED GOUGED AREAS ON LH AND RH WHEEL WELL MLG DOOR REALEASE HANDLES   IAW B727 SRM 51-10-1, PERFORMED DYE PENETRANT INSPECTION IAW SOPM 20-20-02 NO   DEFECTS NOTED TREATED AND PRIMED AREAS. ALL STEPS ACCOMPLISHED IAW FEDEX EA 7-  3210-123502 "LANDING GEAR - L/H AND R/H MLG DOOR MANUAL RELEASE LEVER GOUGED -   REPAIR"
